# SDR QXEA2018043000164

- Difficulty date: April 30, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 40,497 hours, 42,486 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Service Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 13,000 FT,  RECEIVED A FUSELAGE DOOR WARNING, CHECKING THE MFD DOORS PAGE, SAW THE AFT SERVICE DOOR INDICATED RED. FA-B PERFORMED A VISUAL INSPECTION AND SAW THE LEVER INDICATED THE OPEN POSITION. DIVERTED. LANDING UNEVENTFUL.  REMOVED FROM SERVICE.  DURING INSPECTION OF THE AFT SERVICE DOOR,  FOUND THE DOOR HANDLE NOT FLUSH WITH DOOR SKIN.  OPS CHECKED THE AFT SERVICE DOOR. OPS CHECKED GOOD. NO OTHER DEFECTS NOTED IAW AMM 52-41-00-710-801. RETURNED TO SERVICE.
